# SDR SWAA2022012884560

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT TIE DOWN PLATE HAS 2 AREAS OF CORROSION / REPLACE WITH NEW PIT TIE DOWN COENER PLATE PER DWG#453A2600 REFERANCE INSTALL ON JPANEL-141 PART#45 3A2611-2 A-TAG#A70846
